Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generic properties of polynomial vector fields at infinity


Author: Enrique A. González Velasco
Journal: Trans. Amer. Math. Soc. 143 (1969), 201-222
MSC: Primary 34.65; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0252788-8
MathSciNet review: 0252788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.65, 57.00

Retrieve articles in all journals with MSC: 34.65, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252788-8
Article copyright: © Copyright 1969 American Mathematical Society